Guilherme Mazanti
Title
Cited by
Cited by
Year
Stabilization of persistently excited linear systems
Y Chitour, G Mazanti, M Sigalotti
Hybrid Systems with Constraints, 2013
312013
Stabilization of two-dimensional persistently excited linear control systems with arbitrary rate of convergence
G Mazanti, Y Chitour, M Sigalotti
SIAM Journal on Control and Optimization 51 (2), 801-823, 2013
182013
Stability analysis of coupled linear ODE-hyperbolic PDE systems with two time scales
Y Tang, G Mazanti
Automatica 85, 386–396, 2017
112017
Minimal-time mean field games
G Mazanti, F Santambrogio
Mathematical Models and Methods in Applied Sciences 29 (08), 1413-1464, 2019
102019
Stability of non-autonomous difference equations with applications to transport and wave propagation on networks
Y Chitour, G Mazanti, M Sigalotti
Networks and Heterogeneous Media 11 (4), 563-601, 2016
92016
Stabilization of persistently excited linear systems by delayed feedback laws
G Mazanti
Systems & Control Letters 68, 57-67, 2014
92014
Decay rates for stabilization of linear continuous-time systems with random switching
F Colonius, G Mazanti
Math. Control Relat. Fields 9 (1), 39-58, 2019
7*2019
Persistently damped transport on a network of circles
Y Chitour, G Mazanti, M Sigalotti
Transactions of the American Mathematical Society 369 (6), 3841-3881, 2017
72017
Relative controllability of linear difference equations
G Mazanti
SIAM J. Control Optim. 55 (5), 3132-3153, 2017
62017
On qualitative properties of single-delay linear retarded differential equations: Characteristic roots of maximal multiplicity are necessarily dominant
G Mazanti, I Boussaada, SI Niculescu
arXiv preprint arXiv:2002.06146, 2020
32020
Multiplicity-induced-dominancy for delay-differential equations of retarded type
G Mazanti, I Boussaada, SI Niculescu
arXiv preprint arXiv:2002.06128, 2020
22020
Spectral dominance of complex roots for single-delay linear equations
G Mazanti, I Boussaada, SI Niculescu, T Vyhlídal
arXiv preprint arXiv:2002.07267, 2020
22020
-asymptotic stability analysis of a 1D wave equation with a boundary nonmonotone damping
S Marx, G Mazanti
arXiv preprint arXiv:2002.06186, 2020
12020
Effects of Roots of Maximal Multiplicity on the Stability of Some Classes of Delay Differential-Algebraic Systems: The Lossless Propagation Case
G Mazanti, I Boussaada, SI Niculescu, Y Chitour
arXiv preprint arXiv:2002.00078, 2020
12020
Stabilité et stabilisation de systèmes linéaires à commutation en dimensions finie et infinie / Stability and stabilization of linear switched systems in finite and infinite …
G Mazanti
École Polytechnique, Université Paris-Saclay, 2016
1*2016
Partial Pole Placement via Delay Action: A Python Software for Delayed Feedback Stabilizing Design
I Boussaada, G Mazanti, SI Niculescu, J Huynh, F Sim, M Thomas
arXiv preprint arXiv:2007.05809, 2020
2020
Second order local minimal-time Mean Field Games
R Ducasse, G Mazanti, F Santambrogio
arXiv preprint arXiv:2005.11928, 2020
2020
Sharp semi-concavity in a non-autonomous control problem and $$\pmb {L^ p} $$ estimates in an optimal-exit MFG
S Dweik, G Mazanti
Nonlinear Differential Equations and Applications NoDEA 27 (2), 11, 2020
2020
Approximate and exact controllability of linear difference equations
Y Chitour, G Mazanti, M Sigalotti
Journal de l'École polytechnique—Mathématiques 7, 93-142, 2020
2020
On the gap between deterministic and probabilistic joint spectral radii for discrete-time linear systems
Y Chitour, G Mazanti, M Sigalotti
arXiv preprint arXiv:1812.08399, 2018
2018
The system can't perform the operation now. Try again later.
Articles 1–20